# SDR SWIA202054673

- Difficulty date: November 3, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Wng-Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT WING-TO-FUSELAGE FAIRING SUPPORT STRUCTURE'S LT AND RT STRAPS AT FS 879 HAVE MULTIPLE SPOTS OF CORROSION.  C-CHECK RO 12/14/2020.  INSTALLED NEW LT AND RT AFT WING TO FUSELAGE FAIRING SUPPORT STRUCTURE STRAPS, REF CRJ700 SRM.
